# SDR SWAA2020081000949

- Difficulty date: July 10, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 147A0040
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT ACB BS 907 LBL 7 WL 165.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02,  SRM 51-40-05, AND DWG 147A0040.
